# SDR MWEA060025

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 53,318 hours, 46,915 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21171802
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER.
